ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An inhomogeneity problem in couple stress theory

Gupta, SC (1976) An inhomogeneity problem in couple stress theory. In: Proceedings of the Indian Academy of Science: Section A, 84 (5). pp. 181-193.

[img] PDF
article.pdf - Published Version
Restricted to Registered users only

Download (834Kb) | Request a copy
Official URL: http://www.ias.ac.in/j_archive/proca/84/vol84conte...

Abstract

Using Hilbert theory and Mindlin's couple stress theory, the problem of two-dimensional circular inhomogeneity (when the inserted material is of different size than the size of the cavity and having different elastic constants) is studiedin this paper. Stress could be bounded at infinity. The formulation is valid also for regions other then the circular ones when the matrix is finite has also been tackled. Numerical results are in conformity with the fact that the effect of couple stresses is negligible when the ratio of the smallest dimension of the body to the cahracteristic length is large.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Science
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 11 Dec 2009 11:34
Last Modified: 19 Sep 2010 05:47
URI: http://eprints.iisc.ernet.in/id/eprint/23869

Actions (login required)

View Item View Item